# SDR QXEA9600222

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328PH
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011189500
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - CAS MESSAGE, NR 1 HX FAN INOP AND SMOKE IN CABIN.  NR 1 HX FAN REPLACED AND FAN OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
